# SDR SCNA20190516066

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 61,235 hours, 21,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH RT INBOARD WING LEADING EDGE FASTENER HOLE DAMAGE REPAIR. REMOVED DAMAGE FROM SKIN. CUT OUT MEASUREMENT 4.250" X 1.250". HFEC INSPECTION OF THE TRIM EDGE REQUIRED. HFEC ACCOMPLISHED ON CUTOUT. NO CRACKS FOUND. STARTED TO FABRICATE FILLER OUT OF 2024 T3 .063 DOUBLER OUT OF 2024 T3.4EACH 1/4" HOLES REAMED TO .247. FINAL REAM IS .262. FINISHED REPAIR DOUBLER, ALODINED AND PRIMED, STARTED TO INSTALL DOUBLER, WORK REMAINING IS INSTALL RIVETS. INSTALLED REMAINING FASTENERS.
